View Single Post
Old 06-29-2005, 04:49 AM   #2
Lenin Lenin is offline
Senior Veteran
(male)
 
Join Date: Nov 2004
Posts: 8,484
Lenin HB UserLenin HB UserLenin HB UserLenin HB UserLenin HB UserLenin HB User
Re: Need advice badly!!!!!!!!!!!!!

Melanie,

Yes, even after a long time amlodipine (Norvasc) can cause ankle swelling. Don't be afraid to just STOP the Norvasc cold turkey and continue with the Lasix all the while monitoring your BP.
I doubt you'll have any problems because all Norvasc seems good for is emptying our pockets and plumping our ankles...Lasix is the far better hypertension mediacation.
With your history, I'd even try to wean off the Lasix as well. I really doubt you have hypertension. Be careful checking because the Lasix withdrawal will cause a several day rebound because of water weight so do it gradually so as not to alarm yourself...on the SCALE!

But stop the Norvasc YESTERDAY, it's a HORRIBLE BP drug!

Last edited by Lenin; 06-29-2005 at 04:51 AM.